# SDR HYIA20200911002

- Difficulty date: September 11, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N810BW
- Make and model: Cessna 402C
- Aircraft serial: 402C0279
- Aircraft time: 22,360 hours, 11,903 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Lt Wing
- Part time: 22,360 hours, 11,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION DAMAGE WAS IDENTIFIED ON BOTTOM FACE OF THE HORIZONTAL LEG OF THE LEFT HAND LOWER OUTBOARD SPAR CAP (P/N: 5122041-23).  THIS DAMAGE IS LOCATED BETWEEN LWS 203.21 AND 212.46.  AT IT'S DEEPEST THIS DAMAGE MEASURES .027 INCHES DEEP.  THIS MEASUREMENT EXCEEDS THE MAXIMUM ALLOWABLE REMOVAL LIMIT OUTLINED IN MEB95-11R1 SECTION 3.  THIS CAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
